Autoimmune Syndrome Induced by Adjuvants

http://www.the-rheumatologist.org/details/article/1081203/ASIA_A_New_Way_to_Put_the_Puzzle_Together.html

Very interesting – some doctor has actually put a name to it. ASIA syndrome or Schoenfeld syndrome. Someone gets a bunch of vaccines in a short period of time, throw in some other aspect that fans the flames (interferon?) And the patient starts complaining about all sorts of vague symptoms, but not immediately after the vax. It eventually evolves into an autoimmune disorder. Sound familiar?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s